I have been taking Effexor for one week and since taking it feel extremely tired, so physically tired I can’t function or do anything. I also have some chest pains and slight headaches. Is this normal? My doctor suggested I take it every other day for a week. Will this help? I appreciate your feedback.
Effexor 37.5mg (venlafaxine HCL tablet)?
Question posted by Ekamisakis on 18 Jan 2022
Last updated on 31 January 2022 by Earth2missy
I take it at bedtime. Is that an option? Because it makes me nauseous the doctor told me to just take it at night and it does great for me I’ve been on it for about 15 years. Also on XL now. Extended release I think. I do fluctuate dosages when I’m feeling better. Definitely do not miss a dose as you will experience side effects.
Yes, what you describe are common side effects for some folks from antidepressants when you first start treatment. They generally resolve within a week or two for most people.
These side effects are caused by your metabolism adjusting to the medication so a slower increase such as every other day for a short while may make things go more smoothly.
PS, I took Effexor for over 7 years and loved it. I hope it works well for you too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.